# SDR DALA2017041002890

- Difficulty date: April 7, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 757-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE VISIT, AFTER REMOVING THE NATS AIRPHONE ANTENNAS AT BS 757 & 797 AT BL 0, CORROSION WAS DISCOVERED ON THE OUTER SURFACE OF THE SKIN PANEL AROUND THE COAX CUTOUTS. THE CORROSION WAS BLENDED TO REMOVE DAMAGE AND THE AREAS WERE MEASURED BY ULTRASONIC METHOD. THE DAMAGE LOSS WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01. MAINTENANCE REPAIRED PER ERA 555829-14.
